MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC

Medline Industries, LP MEDLINE; DBD-BED,BARIATRIC,FULL ELECTRIC
Catalog Number MDR107004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "head frame broken / bent not working.".
 
Additional Manufacturer Narrative
The customer stated "head frame broken," and the complaint noted "head frame broken / bent not working"; per photos and description, the hook that connects the head deck to foot deck has broken off the head deck assembly.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted, and after reviewing the photo it was discovered that a bracket broke off of the head deck section.The investigation results were confirmed, and given the evidence provided in the photo the root cause of this issue is unknown.No product changes were identified that could've contributed to this product failure, quality control inspection records were reviewed and passed inspection per the inspection report, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BED,BARIATRIC,FULL ELECTRIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50947014
Report Number1417592-2026-54371
Device Sequence Number13136507
Product Code OSI
UDI-Device Identifier40080196321019
UDI-Public40080196321019
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown